# SDR 2003FA0000508

- Difficulty date: April 26, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101HC2
- Part serial: B69684
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LIFE VEST FAILED MFG RECOMMEND CELL PRESSURE TEST IAW 25-60-1 DOM: JANUARY 1981.
